Godlike Productions - Conspiracy Forum
Users Online Now: 2,005 (Who's On?)Visitors Today: 58,809
Pageviews Today: 82,793Threads Today: 25Posts Today: 435
12:34 AM


Rate this Thread

Absolute BS Crap Reasonable Nice Amazing
 

Statin Drugs Linked To Worsening Osteoarthritis Of The Knee

 
Fhirinne
Offer Upgrade

User ID: 17348671
United Kingdom
11/29/2012 08:31 AM
Report Abusive Post
Report Copyright Violation
Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
New research indicates that statin drugs are contributing to the worsening of the epidemic of knee osteoarthritis (OA).

Published in the Annals of Rheumatic Diseases , researchers sought out to confirm a recent study on statin drugs showing their use is associated with reduced incidence and progression of knee osteoarthritis. [ii] They reasoned "If statins truly reduce structural knee OA development or progression, one could predict that statins may also reduce OA-related pain and improve function."

Not only did they find no benefit, but they discovered an increased duration of statin use was associated with worsening in pain and physical function scores. They added "Our study has potential implications for policymakers and clinicians. If statins do not consistently influence OA progression or symptom status in large sample cohort studies, one must question their potential for future trial funding."

[link to www.greenmedinfo.com]
You are the CEO of your own wellness. You need to take back your health from the disease-care system
phocuss

User ID: 783356
United States
11/29/2012 08:40 AM

Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
I had widespread muscle and joint pain while taking statins. Another reason to avoid these drugs. Thanks for the article OP. hf
Oubliette

User ID: 25636990
United States
11/29/2012 08:52 AM

Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
My grandmother was on statins, and now.all.her muscles have deteriorated severely. She stopped taking them because.she felt like she was dying. Now she has permanent muscle damage.
This is an oubliette. The labyrinth is full of 'em.
Anonymous Coward
User ID: 26329012
Germany
11/29/2012 09:14 AM
Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
I'm quite intolerant to statins so I improved my diet and added the like of Benecol yogurt drinks etc. Took a while but I've managed to get my LDL and HDL levels down to "normal".
Fhirinne (OP)

User ID: 17348671
United Kingdom
11/29/2012 11:11 AM
Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
I had widespread muscle and joint pain while taking statins. Another reason to avoid these drugs. Thanks for the article OP. hf
 Quoting: phocuss


My mothers got a whole host of symptoms of statins and trying to get her off them but hit a wall mostly with the doctor says...
You are the CEO of your own wellness. You need to take back your health from the disease-care system
Anonymous Coward
User ID: 2045712
United Kingdom
11/29/2012 11:25 AM
Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
Not a big fan of statins.
Oat-meal, porridge and plant sterols/stanols for me.
Eat them every day and they pretty much have the same effect as statins without the nastiness.
And it keeps you regular too!!
Nam Marine
User ID: 24695931
United States
11/29/2012 11:42 AM
Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
I had widespread muscle and joint pain while taking statins. Another reason to avoid these drugs. Thanks for the article OP. hf
 Quoting: phocuss


You are exactly correct! I would rather have high
cholesterol than pain ! I quit taking Statins!
Anonymous Coward
User ID: 40360767
United States
05/23/2013 11:13 PM
Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
Statins also raise your diabetes risk:


[link to www.clinicalconnection.com]

Certain statins -- the widely used cholesterol-lowering drugs -- may increase your chances of developing type 2 diabetes, a new study suggests.
Anonymous Coward
User ID: 40340588
United States
05/23/2013 11:24 PM
Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
I had widespread muscle and joint pain while taking statins. Another reason to avoid these drugs. Thanks for the article OP. hf
 Quoting: phocuss


True ^

Many develop myalgias & neuropathy from statins. Terrible drugs they are.
Anonymous Coward
User ID: 29028163
United States
05/23/2013 11:43 PM
Report Abusive Post
Report Copyright Violation
Re: Statin Drugs Linked To Worsening Osteoarthritis Of The Knee
I had widespread muscle and joint pain while taking statins. Another reason to avoid these drugs. Thanks for the article OP. hf
 Quoting: phocuss


True ^

Many develop myalgias & neuropathy from statins. Terrible drugs they are.
 Quoting: Seagal695


Also, fluoroquinolone antibiotics like Levaquin, Cipro, Avelox....

News








We're dropping truth bombs like it's the end of days!